SciELO - Scientific Electronic Library Online

 
vol.39 issue1Partition of the spectra for the lower triangular double band matrix as generalized difference operator Δ v over the sequence spaces c and 𝓵 p (1 < p < ∞)Some ideal convergent multiplier sequence spaces using de la Vallee Poussin mean and Zweier operator author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SAYAR, Khaled Yahya Naif  and  BERGAM, Amal. Some hyperstability results for a Cauchy-Jensen type functional equation in 2-Banach spaces. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.73-89. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0005.

In this paper, we investigate some stability and hyperstability results for the following Cauchy-Jensen functional equation

in 2-Banach spaces by using Brzdȩk’s fixed point approach.

Keywords : Stability; Hyperstability; 2-Banach space; Cauchy-Jensen functional equation.

        · text in English     · English ( pdf )